# SDR SWAA2021020842849

- Difficulty date: January 17, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARDS 241 ZF; 242D;242E;242F DAMAGED BEYOND LIMITS / REPLACED AFT CABIN FLOORBOARDS 241ZF; 242D. 242E AND 242F. FLOORBOARD INSTALL ON SWA SAM 565S
